# SDR USAA2014062600011

- Difficulty date: June 25, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 15,386 hours, 12,728 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shear Pin
- Part number: 19015183403
- Condition: Loose
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT, DURING ROUTINE MX THE PYLON LOWER LINK FITTING ASSEMBLY WAS FOUND LOOSE, WITH NO TORQUE.  COMPLETED RE-TORQUE OF PYLON LOWER LINK FITTING ASSEMBLY IAW EA 207892, PROTOTYPE FOR EO 5414P124.  REMOVED AND REPLACED SHEAR PIN ASSEMBLY IAW US AIRWAYS EA 207904 AND 207939.
